26447 articles – 20243 references  [version française]
.:. Browse > By author > Pardoux .:.
5 documents ordered by :

fulltext accessible on an other server Trees under attack: a Ray-Knight representation of Feller's branching diffusion with logistic growth
Le V. et al
Probability Theory and Related Fields (2013) 583-619 [hal-00822474 - version 1]
fulltext accessible on an other server Homogenization of a periodic semilinear elliptic degenerate PDE
Pardoux E. et al
Stochastics and Dynamics (2011) 475-493 [hal-00822147 - version 1]
fulltext access Compound Poisson Approximation and Testing for Gene Clusters with Multigene Families
Grusea S. et al
Journal of Computational Biology 18, 4 (2011) 579-594 [hal-00636411 - version 1]
fulltext access Diffusion limit for many particles in a periodic stochastic acceleration field
Elskens Y. et al
Annals of Applied Probability 20 (2010) 2022-2039 [hal-00336848 - version 1]
fulltext access Homogenization of periodic semilinear parabolic degenerate PDEs
Sow B. A. et al
Annales de l'Institut Henri Poincaré Analyse non linéaire 26, 3 (2008) 979-998 [hal-00359844 - version 1]